# SDR CA990728029

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 369350642
- Condition: Separated
- Location: Rear Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT REAR DOOR WINDOW DEPARTED ROTORCRAFT DURING CRUISE.  THIS WINDOW HAD A PREVIOUS CRACK AND WAS A RUBBER MOUNTED WINDOW.
